IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 14617 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Steven-Johnson syndrome due to unknown drugs

Shivamurthy Raghu Prasada M, Kallappa Ravindra, Reddy Shashikala G.H, Rangappa Druva Kumar B

Year : 2012| Volume: 44| Issue : 1 | Page no: 134-135

   This article has been cited by
 
1 The Phytotherapeutic Fenugreek as Trigger of Toxic Epidermal Necrolysis
Nicoletta Bentele-Jaberg, Emmanuella Guenova, Tarun Mehra, Mirjam Nägeli, Yung-Tsan Chang, Antonio Cozzio, Lars E. French, Wolfram Hoetzenecker
Dermatology. 2015; 231(2): 99
[Pubmed]  [Google Scholar] [DOI]
2 Steven-Johnson syndrome may NOT be due to ayurvedic drugs - 3 .
Devalla, R.B.
Indian Journal of Pharmacology. 2012; 44(3): 429
[Pubmed]  [Google Scholar]
3 Steven-Johnson syndrome may NOT be due to ayurvedic drugs - 2
Ruknuddin, G.
Indian Journal of Pharmacology. 2012; 44(3): 428
[Pubmed]  [Google Scholar]
4 Steven-Johnson syndrome may NOT be due to ayurvedic drugs - 1
Pallavi, G., Gupta, K.L.V.
Indian Journal of Pharmacology. 2012; 44(3): 427-428
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow